# SDR ABXA050270

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-9
- Aircraft serial: 45928
- Aircraft time: 84,719 hours, 27,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L14440
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRANCE DOOR EMERGENCY EXIT LIGHT INTERMITTENT.  REMOVED AND REPLACED MAIN ENTRY DOOR LIGHT ASSEMBLY AS REQUIRED PER DC-8 MM.
